# SDR AALA20130305009

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 47,297 hours, 6,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERHEAD AND AISLE SECTIONS AROUND LEFT AND RIGHT NUMBER 3 DOORS INOPERATIVE.  REPLACED BATTERY PACK AT LEFT NUMBER 3 DOOR.  OPS CHECK NORMAL.
